# SDR DALA2019091305339

- Difficulty date: September 12, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1268268) CORROSION ON RT SIDE PLATE UPPER AND LOWER SURFACE FROM STA 560 TO 645 AND FROM STA 645 TO 706 IN FWD CARGO COMPARTMENT. SUMMARY OF NRC 00185: (CORROSION LEVEL 2) SIDE PANEL ON STA 560 TO 645 WAS REPLACED PER DWG:143N5366 REV E AND SRM 51-40-02 PAR 4 AND 7. SIDE PANEL ON STA 645 TO 706 WAS REPAIRED PER SRM 53-00-53 REP 2.
